Back to all discussions

Has anyone had hair loss with Skyrizi?

I have been on Skyrizi since June 10. The only downside has been extreme hair loss. My dermatologist says it is not related to the medication but it seems very coincidental to me.

  1. I'm sorry to hear that you're dealing with extreme hair loss, . It certainly is one of those frustrating and challenging symptoms. While I'm not sure about whether or not your medication is the cause, we do have an article with information about hair loss with psoriasis that I wanted to share with you. https://plaquepsoriasis.com/symptoms-affect-body/hair-loss-scalp-flaking/

    Also, hopefully some community members can chime in with any experiences they've had with Skyrizi and hair loss also.

    We're here for you! -- Warmly, Christine (Team Member)

    1. I think I may be experiencing the same thing though I haven't had a chance to bring it up to my dermatologist. I've been on skyrizi for a year now and lately I've been noticing more hair shedding and I can see more of my scalp. I've been trying to look for any link but haven't found any.

      1. My dermatologist doesn't think it is related but I did my injections on Sunday and yesterday my hair started falling out again and today it was worse. My pharmacy specialist told me it is highly likely that the hair loss is due to Skyrizi. I don't know what to do. The Skyrizi has helped a lot but I don't want to lose all my hair.

    2. I was on skyrizi from 10-25-19 to 4-7-20 the whole time it was horrible. The medication never cleared my skin I had tons of issues some being hallucinations high blood pressure hair loss. after I stopped taking it about 2 weeks later once it was out of my system my hair started growing back. I had to shave my head. What was left of hair was dead. Falling out in large clumps. I was embarrassed an mortified the side effects of that medication that no one wants to talk about. I changed nothing else in my life knows I didn't stop medicine I didn't start any medicine but once I stop that medicine it got better so they can't say it's not the medicine when it's obviously is

      1. , Your first instinct is usually right. So always trust your intuition, they are messages from your soul.

    or create an account to reply.